# SDR USAA2013081600007

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 34,256 hours, 22,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHT LENS MISSING AT ROW 18L. MX REPLACED EMERGENCY LIGHT LENS AT ROW 18L IAW AMM 33-51-11.  ACFT OK FOR SERVICE.
